# SDR SWAA022505

- Difficulty date: October 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 7,708 hours, 4,467 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 65C25798
- Condition: Worn
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11038-55, BOTH LT/RT ELEVATOR NR 4 HINGES WORN.  REMOVED AND REPLACED NR 4 LT/RT ELEVATOR TAB HINGES PER MM.
